# SDR QXEA2016042800283

- Difficulty date: April 28, 2016
- Submitted: April 29, 2016
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4051
- Aircraft time: 35,399 hours, 36,849 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 852070109
- Condition: Unsecure
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT AT ROW 2 IS PEELING UP.  SECURED THE EMERGENCY LIGHT.  RETURNED TO SERVICE.
